Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
|Prama - Wed Aug 04, 2010 3:49 am||
I am 28 yrs married woman. I am married for last 2.5 yrs. Now me and my husband wants to plan for a baby. But last january, my doc said I have PCOS, after doing scans. Intially for 3 months doc suggested me to take Yasmin tablet for 3 months as prior to that I had irregulr periods. Then I stopped taking Yasmin after 3 months on her suggestion and started taking folic acid twice a day and letoval tablets once daily from the 2nd day of my periods for 5 days, from last 2 months. My cycle is regular now but I get crampings and feel like vomiting during my periods 1st and 2nd day. After my each cycle when me and my husband intercourse, everytime I bleed heavily with some small and big clots as well. Day by day its incresing and becoming very dissapointing for us.Sometimes I suffer from a bad lower back pain starting from my periods date and it continues for 10-15 days. Even my white discharge is not white now a days, its brownish or wheatish in colour, but no foul smell.
Could you please help on this?
|Debbie Miller, RN - Thu Aug 12, 2010 2:14 pm||
Being on birth control pills to regulate your periods can result in some hormonal changes that might alter your periods but this is not a problem except for the discomfort. Keep in mind, in a healthy woman where both partners are fertile and actively trying to conceive, it still is considered normal for it to take up to a year since there is a certain amount of luck involved in the fertilization and implantation process, timing, etc. Try to be patient with this. The discharge color change is not concerning either in absence of other symptoms.
You may want to try an ovulator predictor kit or Cycle beads to track your fertility times. The beads are effective when you have regular cycles between 26 and 32 days in duration. This just helps you predict the days you should definitely be having intercourse but regular sexual activity is usually sufficient and you need not limit it to fertile days.
Best wishes and good luck in your efforts.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.